Advertisement

Journal of Mathematical Sciences

, Volume 80, Issue 5, pp 2113–2117 | Cite as

On global relations for hypergeometric series

  • V. G. Chirskii
Article
  • 13 Downloads

Abstract

Let [K:Q]=k, fi εK[[z]], ξ εK, Q εK[y1,...,ym]. A relation Q(f1(ξ),..., fm(ξ))=0 is called global if it holds in any local field where all fi(ξ) exist. The paper establishes that for series of the form
$$\sum\limits_{n = 0}^\infty {\frac{{(\mu _1 )_n \ldots (\mu _p )_n }}{{(\lambda _1 )_n \ldots (\lambda _{q - 1} )_n n!}}\left( {\frac{{z^{p - q} }}{{q - p}}} \right)^n , p > q,} $$
with some natural hypotheses on parameters global relations do not exist. Bibliography: 9 titles.

Keywords

Local Field Hypergeometric Series Global Relation Natural Hypothesis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. Bombieri, “OnG-functions,” in:Recent Progress in Analytic Number Theory, Vol. 2.1, Academic Press, pp. 1–68 (1981).Google Scholar
  2. 2.
    V. G. Chirskii, “On global relations,”Mat. Zametki,48, No. 2, 123–127 (1990).MATHMathSciNetGoogle Scholar
  3. 3.
    V. G. Chirskii, “On non-trivial global relations,”Vestn. Mosk. Univ., Mat. Mekh., No. 5, 33–36 (1989).MATHMathSciNetGoogle Scholar
  4. 4.
    V. G. Chirskii, “On algebraic relations in local fields,”Vestn. Mosk. Univ., Mat. Mekh., No. 3, 92–95 (1990).MATHMathSciNetGoogle Scholar
  5. 5.
    F. Beukers, W. D. Brownawell, and G. Heckman, “Siegel normality,”Ann. Math.,127, 279–308 (1988).MathSciNetGoogle Scholar
  6. 6.
    A. B. Shidlovskii,Transcendental Numbers [in Russian], Nauka, Moscow (1987); Walter de Gruyter (1989).Google Scholar
  7. 7.
    F. Beukers, Differential Galois theory, Univ. Utrecht. Preprint No. 608, April 1990.Google Scholar
  8. 8.
    A. I. Galochkin, “On a criterion of belonging of hypergeometric functions to the class of Siegel'sE-functions,”Mat. Zametki,29, No. 1, 3–14 (1981).MATHMathSciNetGoogle Scholar
  9. 9.
    E. M. Nikishin, “On a set of power series,”Sib. Mat. Zh.,22, No. 4, 164–168 (1981).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • V. G. Chirskii

There are no affiliations available

Personalised recommendations